## Program Agenda Day 1: May 2<sup>nd</sup>, 2016

7:30 – 8:00 a.m. Registration/Continental Buffet

8:00 – 8:15 a.m. Welcome & Program Overview

8:00-8:05: Welcome Message (Dr. Tony Tannoury)

8:05-8:10: Welcome & high level view from the payer community (Alice Hathaway) 8:10-8:15: Welcome & high level view from the provider community (Dr. Karen Huyck)

8:15 – 9:05 a.m. Opioid Addiction: The Big Elephant the Room (Moderators: Dr. Tony Tannoury & Dr. Dean Hashimoto)

8:15-8:25: Opioid Diversion Program (Judge Omar Hernandez) 8:25-8:35: New DIA Guidelines for Opioids (Diane Neelon)

8:35-8:45: How Opioids Invaded Workers' Comp (Peter Rousmaniere)

8:45-8:55: How the Opioid Treatment Pattern in the Massachusetts W/C System Differs from Other

states (Dr. Dean Hashimoto)

8:55-9:05: Q & A

9:05–10:00 a.m. Case Management by State: Different State, Different Process (Moderator: Michael Kelley)

9:05-9:15 Major Differences in the W/C System by State (Michael Kelley) 9:15-9:55: Case presentation (How would it play out differently by state?)

MA (Judge Omar Hernandez)

NH (Pamela Bean)
RI (Kimberly Ferris)
VT (Judge Phyllis Phillips)
CT & NY (Melissa Bell)

9:55-10:00: Q & A

10:00 – 10:30 a.m. Coffee Break

10:30 – 11:30 a.m. Neck Session (Moderators: Dr. Tony Tannoury & Catherine Reno)

10:30-10:40: Neck Injuries: Whiplash injuries, strains, & minor fractures (Dr. Ali Mostoufi)

10:40-10:50: Disc Herniation: Evaluation and non-operative treatment option (Dr. Roberto Feliz)

10:50-11:00: Surgical Options (Dr. Chadi Tannoury)

11:00-11:10: Pain Generators: Distinguishing neck and shoulder by history, exam, and diagnostic work

up (Dr. Tony Tannoury) 11:10-11:25: Case Discussion

Panelists: Dr. T Tannoury, Dr. C Tannoury, Dr. Comeau, Dr. Feliz, Catherine Reno

11:25-11:30: Q & A

11:30 – 12:45 p.m. NPR & Pro Publica W/C Series Open Discussion (Moderators: Dr. Tom Winters & Michael Kelley)

11:30-11:35: NPR Series Highlights Replay

11:35-11:55: Workers' Comp "Reform" & the Impact on Workers (Michael Grabell)

11:55-12:00: Q & A

12:00-12:35: Case Discussions

Panelists: Michael Grabell, Dr. Karen Huyck, Judge Phillips, Attny Michael Ready, Attny Buzz Schneider,

Maria DelMuto, Mary Helen Bentley

12:35-12:45: Q & A

12:45 – 1:45 pm Lunch

1:45 - 2:30 p.m.

#### Mini-Workshops

\*Each workshop is 45 min in length. Attend a workshop of your choice.

Dr. Tony Tannoury:	Attorney Alan Pierce	-
Minimally Invasive Spine Surgery: How	Opt-Out Option for Large Companies	Ì
does it work?		Ì
Judge Lewenberg, Judge Sullivan, Attny Buzz	Dr. Scott Gillman	1
Schneider, Attny Bruce Lipsey	Neuro-musculoskeletal Physical Exam	ĺ
Mock Trial		Ì

2:30 - 3:00 p.m.

Coffee Break

#### PARALLEL SESSION A

3:00 - 4:00 p.m.

**Multidimensional Assessment of Workers** with TBI (Moderator: Dr. Tom Winters)

3:00-3:10: Eidetic Memory Reprocessing for PTSD from Work Injuries (Dr. Ken Larsen)

3:10-3:25: Workplace Violence (Dr. David Rosmarin)

3:25-3:35: Complex Fitness for Duty & Return to Work (Dr. David Rosmarin)

3:35-3:45: Neuropsychological Assessment of Patients with TBI (Dr. Donald Davidoff)

3:45-3:55: Chronic Traumatic Encephalopathy (Dr. Dean Hashimoto)

3:55-4:00: Q & A

4:00 - 5:00 p.m.

Claims Processing Workshop: Approvals, **Negotiations**, & Successful Claims **Processing (Moderator: Michael Kelley)** 

- What do the doctors' offices need when approving surgery?
- What do the adjusters need?
- How can the nurse case manager help these two parties?
- What happens if this goes to court?

Panelists: Deb Mammone, Patricia Autenrieth, Kendra McKinley, Attny **Bruce Lipsey** 

### PARALLEL SESSION B

3:00 - 4:00 p.m.

**Shoulder Session (Moderators: Xinning** 

3:00-3:10: Clavicle Fractures (Dr. William Creevy)

3:10-3:20: Rotator Cuff Disease (Dr. Stefan Muzin)

3:20-3:30: Surgical Options Following Complications After An Initial Rotator Cuff Repair (Dr. Alan Curtis)

3:30-4:00: Case Discussion

Panelists: Dr. Li, Dr. Creevy, Dr. Muzin, Dr. Curtis, Susan MacInnis, **Kathy Doyle** 

4:00 -5:00 p.m. A Tale of Two Cases: One Gone Good, One Gone Bad (Moderator: Dieter Affeln)

**Analysis** 

Mistakes made and others avoided Lessons learned

Q & A

Panelists: Dr. Tony Tannoury, Maria DelMuto Cathy McKeever, Attny Mike Ready

**Closing Remarks** 

**Gala Dinner** 6:30 p.m.

> Al Wadi Restaurant 1249 VFW Parkway West Roxbury, MA 02132

5:00 p.m.

# Program Agenda Day 2: May 3rd, 2016

7:30 – 8:00 a.m. Registration/Continental Buffet

8:00 – 8:15 a.m. Welcome & Program Overview

8:15 – 9:30 a.m. Medical Marijuana (Moderator: Dr. Dean Hashimoto)

8:15-8:25: Cannabis: Madness or Medicine (Dr. Uma Dhanabalan)

8:25-8:45: An Overview of the Medical Use of Marijuana Program (Bryan Harter & Kay Doyle) 8:45-8:55: Legal Challenges Under the Workers' Compensation Framework? (Attny Debra Dyleski-

Najjar)

8:55-9:20: Pro/Con Debate

Panelists: Debra Dyleski-Najjar, Dr. Dhanabalan, Bryan Harter, Kay Doyle, Dr. Hashimoto, Mary Helen

Bentley

9:20-9:30: Q & A

9:30 – 10:45 a.m. Back Injuries (Moderators: Dr. Tony Tannoury & Maria DelMuto)

9:30-9:40: What really hurts? Distinguishing hip, SI joint, & low back pain by history, exam & diagnostic

work-up (Dr. Chadi Tannoury)

9:40-9:50: Pain Management Options (Dr. Eduard Vaynberg)

9:50-10:10: Surgical Treatment & Cost Analysis: MIS vs. Open Surgery (Dr. Tony Tannoury)

10:10-10:35: Case Discussion

Panelists: Dr. T Tannoury, Dr. C Tannoury, Dr. Vaynberg, Alice Hathaway, Melissa Bell

10:35-10:45: Q & A

10:45 – 11:15 a.m. Coffee Break

11:15 – 12:00 p.m. Mock Trial by State (Moderator: Judge Omar Hernandez)

Panelists: Judge McManus, Attny Deb Kohl, Attny Buzz Schneider

12:00 – 1:00 p.m. Lunch

1:00 – 1:45 p.m. Mini-Workshops
\*Each workshop is 45 min in length. Attend a workshop of your choice.

Dr. Chadi Tannoury:

Hip, SI, and Back Physical Exam

Dr. Douglas Comeau

Head Concussions: Identification &

Dr. Eduard Vaynberg Greg Morneau Greg Morneau

Injections & Spinal Cord Stimulators

Interactive Presentation on the Neuro

Rehab Program at Dartmouth-Hitchcock

Medical Center

## 1:45 – 2:45 p.m. Forearm & Hand Injuries (Moderator: Dr. Andrew Stein)

1:45-1:55: Electrodiagnostic Studies: When and why? (Dr. Ali Mostoufi)

1:55-2:05: Exertional Tendinopathies (Dr. Andrew Terrono)

2:05-2:15: Traumatic Tendon Injuries (Dr. Andrew Stein)

2:15-2:25: Complex Regional Pain Syndrome (Dr. David Dent)

2:25-2:35: Occupational Therapy (Janet Wright)

2:35-2:45: Q & A

## 2:45 – 3:20 p.m. Focusing on Function (Moderator: Dr. Karen Huyck)

2:45-2:55: Functional Diagnostics (Dr.

David Dent) 2:55-3:05: FCE (Greg Morneau)

3:05-3:15: Cognitive FCE (Greg

Morneau) 3:15-3:20: Q & A

### 1:45 – 2:45 p.m. Knee Injuries (Moderator: Dr. Xinning Li)

1:45-1:55: Patella Dislocation (Dr. Anthony Schepsis)

1:55-2:05: Updates on ACL Injuries (Dr. Xinning Li)

2:05-2:15: Cartilage Injuries: Rx Options (Dr. Suzanne Miller)

2:15-2:40: Case Discussion

2:40-2:45: Q & A

### 2:45 – 3:20 p.m. Musculoskeletal Therapies (Moderator: Dr. Ali Mostoufi)

2:45-2:55 pm: The Basic Science of Physical Therapy (Shaunna Lattuca)

2:55-3:05: What is OT and how does it work? (Janet Wright)

3:05-3:15: Epidural & Facet Blocks (Dr. Michael Perloff)

3:15-3:20: Q & A

3:20 – 3:45 p.m. Coffee Break

3:45 – 4:45 p.m. Interesting W/C Cases (Moderator: Dr. Tony Tannoury)

Audience Submitted Case 1 Audience Submitted Case 2 Audience Submitted Case 3 Audience Submitted Case 4

4:45 – 5:00 p.m. Closing Remarks: Dr. Tony Tannoury